# SDR AWXA200301384

- Difficulty date: November 7, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 62,892 hours, 26,848 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: NOTPROVIDED
- Condition: Arced
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAS - FIRE - WHILE TROUBLESHOOTING STATIC INVERTER PROBLEM, WIRE BUNDLE W0060 ARCHED BURNING THRU MULTIPLE WIRES AT CLAMP JUST INBOARD OF P6-1 DOOR HINGE.  MAINTENANCE REPAIRED DAMAGED WIRES IN WIRE BUNDLE W0060 JUST INSIDE OF P6-1 DOOR HINGE IAW SPM 20-00-13 & 20-10-13.  PERFORMED VOLTAGE CHECK FROM CIRCUIT BREAKER TO CONNECTOR ON ALL REPLACED WIRES, AND COMPLETED PARKING BRAKE OPERATIONAL CHECK IAW T/C F4M32603, ALTERNATE GEAR EXTENSION IAW T/C F1B32601, DC TIE RELAY CONTROL UNIT CHECK IAW T/C F1B24601, AND IRS BITE TEST IAW T/C A1B34610, ALL CHECKS WERE GOOD.
